Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What is the effect of the vitamins deficiency?

Hi, I am deepak 26 year old. I am a coumputer professional. I regularly get pain in my legs, in the back of the legs , the pulpy part of the legs, almost daily. Few times i tried to sleep with 3-4 belows underneath my legs hoping for some relief. Some times i even streach my legs , perpendicular to the wall and keep them for 3-5 mins. I get pain in my upper back towards right side, where the hand connects to the back on the upper back right side. Am i having some vitamin defieciency? What must i eat, specifically any vegetable or fruits that will get rid of defieciency. Please advice.
Mon, 2 Nov 2009
Report Abuse
  User's Response
's  Response
Hi Deepak, Thanks for the query. The symptoms that you speak of are unusual for young people. Being a computer professional we guess you are spending lot of time in front of a computer and not following the ergonomics thus the result of it. For the symptomatic relief of pain you can use one or all of the methods 1) Massage 2) Hot fomentation or cold packs (your preference) 3) Hot shower 4) Ultrasonic massage by a physiotherapist 5) Pain relief medication like Brufen, Paracetmol etc. To prevent these kind of issues in future one has to start on the stretch exercises at the desk and follow some posture corrections at the computer. A visit to the rehabilitation specialist will help. We can help you in arranging the appointment if you are in Bangalore. The Vitamin deficiency may lead to these kind of problems but the first priority should be towards your profession in your age rather than an nutritional deficiency.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am deciding whether to use angstrom minerals for nutritional supplementation due to deficiencies in calcium, magnesium, and vitamin d. I...

Recent questions on  Chronic pain

doctor1 MD

Chronic Pain For years i ve had a dull, achy, throbbing pain that used to originate where my thigh and crotch meet, right by the socket, and under...

doctor1 MD

I have chronic pain and have recently been put on Gabapentin. I have been taking Norco and Methadone which have been working just fine. I don t...

doctor1 MD

Goodevening.. My name is manoj.I have been suffereing from lot of pain in my foot since last 3 months.I suffered from Chikanguniya 3 months...

doctor1 MD

I was told I have a 1.5 cm cyst on my lumbar spinal column. $ Mri s were performed. Sent to my primary from my Orthopedic surgeon for further...

doctor1 MD

I can't get to sleep tonight. I have severe butt pain especially whn I lye down. Excursion. It shoot lik a knife. I'm on steroid , doesn't or...

doctor1 MD

Is it worth it to try hemp oil for pain and if so, what qualities should I be looking for?. Can you recommend a product. What makes the price...

doctor1 MD

HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD...